

Official Schedule 07/26/2023

New Jersey SpeedTour July 28-30, 2023 New Jersey Motorsports Park, Millville, NJ Course Configuration 2.25 miles

Thursday.	July	27	2023
I IIUI SUUV	. ouiv	~ .	2020

Thursday, July 27, 2025			
8:00am	NJMP Test Day Drivers Meeting		
I	Location - NJMP Classroom		
9:00am - 5:00pm	NJMP Test Day – click to register		
3:00pm - 6:00pm	F4/FR Registration		
3:00pm	FR/F4 Load In (If not doing NJMP Test Day)		
3:00pm - 5:30pm	FR/F4 Pre-Event Tech & Tire Scanning		

## Friday, July 28, 2023

7:30am - 2:00pm	F4/FR Registration		
8:00am	FR/F4 Drivers Meeting		
	Location - NJMP Classroom		
9:00am	FRP – F1600	Testing	
9:20am	SVRA Group A	Testing	
9:40am	F4 US Championship	Testing	
10:00am	FRP – F2000	Testing	
10:20am	SVRA Group B	Testing	
10:40am	FR Americas	Testing	
11:00am	FRP – F1600	Testing	
11:20am	SVRA Group A	Testing	
11:40am	F4 US Championship	Testing	
12:00pm	FRP – F2000	Testing	
12:20pm	SVRA Group B	Testing	
12:40pm	FR Americas	Testing	
1:00pm - 1:50pm	LUNCH BREAK		
1:50pm	FRP – F1600	Testing	
2:10pm	SVRA Group A	Testing	
2:30pm	F4 US Championship	Practice	
2:55pm	FRP – F2000	Testing	
3:15pm	SVRA Group B	Testing	
3:35pm	FR Americas	Practice	
4:00pm	Groups 1, 2, 3, 4, 5b, 8	Practice	
4:25pm	FRP – F1600	Practice	
4:55pm	Groups S2, 7, 9, 11, FDev	Practice	
5:00pm	FR/F4 Tire Scanning Dea	dline	
5:20pm	Groups 6, 10, 12	Practice	
5:45pm	FRP – F2000	Practice	
6:15pm	Track Walk (walking only -	from Pit Out)	

(Championship Trailer)	Hankook Service Hours	Honda Service Hours
None	8 AM – 6 PM	None
8 AM – 4 PM	8 AM – 6 PM	8 AM – 5:30 PM
8:30 AM – 4 PM	8 AM – 6 PM	8 AM – 6:30 PM
9 AM - 10:30 AM	8 AM – 2 PM	8 AM – 3:30 PM
	None 8 AM – 4 PM 8:30 AM – 4 PM	Trailer) Hours   None 8 AM - 6 PM   8 AM - 4 PM 8 AM - 6 PM   8:30 AM - 4 PM 8 AM - 6 PM

Scales open when not doing Post-Session Inspections.

SpeedCom will be on-site.

Hours are: Thursday late afternoon, Friday, Saturday, and

Sunday morning.

## Saturday, July 29, 2023

8:00am - 1:00pm F4/FR Registration

8:00am	FR/F4 Drivers & Crew Chiefs Meeting	
	Location – NJMP Classroom	
9:00am	S2000	Qualifying
9:25am	Groups 1, 2, 3, 4, 5b ,8	Qualifying
9:50am	F4 US Championship	Qualifying
10:20am	FRP – F1600	Qualifying
10:50am	Groups 7, 9, 11, FDev	Qualifying
11:15am	Groups 6, 10, 12	Qualifying
11:40am	FR Americas	Qualifying
12:10pm	FRP – F2000	Practice
12:40pm - 1:40pr	m LUNCH BREAK	
1:40pm	F4 US Championship	Race 1 - 30mins
2:25pm	S2000	Feature Race 1
2:55pm	FRP – F1600	Race 1
3:25pm	Groups 1, 2, 3, 4, 5b, 8	Feature Race 1
3:55am	Groups 6, 10, 12	Feature Race 1
4:25pm	Groups 7, 9, 11, FDev	Feature Race 1
4:55pm	FR Americas	Race 1 – 30mins
5:35pm	FRP – F2000	Qualifying

## Sunday, July 30, 2023

<u>Sunday, July 30, 2023</u>			
8:30am - 10:30am	F4/FR Registration		
9:00am	F4 US Championship	Race 2 - 30mins	
9:40am	FRP - F1600	Race 2	
10:15am	Groups 6, 10, 12	Feature Race 1	
10:45am	FR Americas	Race 2 - 30mins	
11:25am	FRP – F2000	Race 1	
12:00pm	S2000	Feature Race 1	
12:30pm	F4 US Championship	Race 3 - 30mins	
1:10pm – 2:10pm	LUNCH BREAK		
2:10pm	Groups 7, 9, 11, FDev	Feature Race 2	
2:40pm	FR Americas	Race 3 - 30mins	
3:20pm	Groups 1, 2, 3, 4, 5b, 8	Feature Race 2	
3:50pm	FRP - F1600	Race 3	
4:25pm	FRP - F2000	Race 2	

Have you joined the WhatsApp group for your Series? If not – scan the QR code below:





















